# SDR ASAA2014091709153

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 29,669 hours, 9,003 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 11526
- Condition: Sticking
- Location: Nr 1 Engine
- Part time: 21,720 hours, 6,431 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE  START VALVE OPEN LIGHT REMAINED ILLUMINATED AFTER ENGINE START.  START SWITCH CUTOUT NORMALLY.  START VALVE OPEN LIGHT EXTINGUISHED WHEN THE APU BLEED VALVE WAS CLOSED.  ACFT GROUNDED.  FOUND START VALVE NR 1 ENGINE STICKING OPEN. REPLACED START VALVE IAW AMM 80-11-03-400-8001, NO LEAKS NOTED, STARTED NR 1 ENG NORMAL.
